# SDR P5CA9700837

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAVITY AT STA 852.45 SUPPORT RIB AFT END UPPER POSITION CRACKED.  REPAIRED PER BOEING SRM 57-20-03.
